# SDR IXXA20211028

- Difficulty date: October 12, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fairing
- Part number: 149T7401123
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DMI 26031, L/P 572823-5 FOUND ON WALK- FWD OF MLG DOOR, STA 599, CRACK 9 IN. LONG FILLER SHEET METAL. AWAITING EO REPAIR FROM ENGINEERING.

AMES N/R 139923-0100-0011,ATI REV 1 ITEM 13: PER CUSTOMER REQUEST: C/W ATI EO 53-767-7984, FVCI EO 21176.1  (REPAIR- LH SKIN UNDERWING FAIRING, STA. 952.65, P/N 149T7401-123.
